# SDR SWIA200210931

- Difficulty date: June 9, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 17,421 hours, 15,467 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 70623
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB TRIM CH2 WILL NOT ENGAGE.  REPLACED HORIZONTAL STAB ACTUATOR IAW 27-42-01 AND REPLACED HORIZONTAL STAB MOTOR CONTROL UNIT IAW 27-42-05.  OPS CHECK GOOD IAW MM.  OK FOR CAT II OPERATIONS.
